# SDR R61A201901070018

- Difficulty date: December 13, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 29,428 hours, 22,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 17065669002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RT BEAM P/N 170-65669-002 IS CORRODED FR86-89 REMOVED AND REPLACED RT BEAM PN: 170-65669-004 REF SRM 51-43-01.  SEE W/O H6589 SN 219 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
